# SDR K11A2023041300206

- Difficulty date: September 8, 2022
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737
- Aircraft serial: 23747
- Aircraft time: 73,167 hours, 49,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 100
- Part time: 73,167 hours, 49,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 908, STR 4L CRACKED AT 2EA FASTNER HOLES COMMON TO BUT SPLICE STRAP.
